Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 26, NWS Huntsville, AL

April 4, 2011Limestone County, Madison County, Morgan County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 4, 2011, 3:42 PM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 3:42 PM CDT (20:42 UTC)
Expired
Apr 4, 2011, 4:15 PM CDT
In force
33 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 3:53 PM CDTTSTM WND DMGDecatur, ALNUMEROUS TREES AND POWER LINES DOWN ACROSS DOWNTOWN DECATUR.
Apr 4, 4:04 PM CDTTSTM WND DMGMadison, ALROAD SIGNS ALONG INTERSTATE 565 ARE BLOWN DOWN NEAR RESEARCH PARK.
Apr 4, 4:04 PM CDTHAIL 0.5Madison, ALDIME SIZED HAIL ON INTERSTATE 565 AT RESEARCH PARK.
Apr 4, 4:10 PM CDTHAIL 1Huntsville, ALHAIL RANGING FROM 1/4 INCH UP TO ONE INCH IN SE HUNTSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WFUS54 KHUN 042042
TORHUN
ALC083-089-103-042115-
/O.NEW.KHUN.TO.W.0026.110404T2042Z-110404T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 415 PM CDT

* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DECATUR...
  MOVING EAST AT 45 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  TRIANA.
  REDSTONE ARSENAL.
  FARLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3448 8703 3466 8706 3474 8652 3462 8648
      3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2042Z 264DEG 37KT 3458 8694

$$

KDW
3 follow-up statements
404 
WWUS54 KHUN 042050
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
350 PM CDT MON APR 4 2011

ALC083-089-103-042115-
/O.CON.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
MORGAN AL-LIMESTONE AL-MADISON AL-
350 PM CDT MON APR 4 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHWESTERN MADISON...SOUTHEASTERN LIMESTONE AND NORTH CENTRAL
MORGAN COUNTIES...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MOORESVILLE...OR 
ABOUT 7 MILES EAST OF DECATUR...MOVING EAST AT 50 MPH. SPOTTERS HAVE 
ALSO REPORTED A FUNNEL CLOUD WITH THIS STORM IN THE DECATUR AREA. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TRIANA...REDSTONE ARSENAL...LACEYS SPRING...WHITESBURG AND FARLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3451 8693 3465 8695 3474 8652 3462 8648
      3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2049Z 265DEG 45KT 3459 8681

$$

KDW
358 
WWUS54 KHUN 042101
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 PM CDT MON APR 4 2011

ALC083-042111-
/O.CAN.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
LIMESTONE AL-
401 PM CDT MON APR 4 2011

...THE TORNADO WARNING FOR SOUTHEASTERN LIMESTONE COUNTY IS
CANCELED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3450 8680 3468 8678 3474 8652 3462 8648
      3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2101Z 265DEG 45KT 3460 8663

$$

ALC089-103-042115-
/O.CON.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
MORGAN AL-MADISON AL-
401 PM CDT MON APR 4 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHWESTERN MADISON AND NORTHEASTERN MORGAN COUNTIES...

AT 401 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS STORM WAS LOCATED
NEAR TRIANA...OR ABOUT 6 MILES SOUTH OF REDSTONE ARSENAL...MOVING
EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LACEYS
SPRING...WHITESBURG...FARLEY AND HADEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3450 8680 3468 8678 3474 8652 3462 8648
      3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2101Z 265DEG 45KT 3460 8663

$$
600 
WWUS54 KHUN 042114
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
414 PM CDT MON APR 4 2011

ALC089-103-042124-
/O.EXP.KHUN.TO.W.0026.000000T0000Z-110404T2115Z/
MORGAN AL-MADISON AL-
414 PM CDT MON APR 4 2011

...THE TORNADO WARNING FOR SOUTHWESTERN MADISON AND NORTHEASTERN
MORGAN COUNTIES EXPIRES AT 415 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAS WEAKENED AND IS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3450 8680 3468 8678 3474 8652 3462 8648
      3450 8653 3454 8655 3450 8656
TIME...MOT...LOC 2114Z 265DEG 45KT 3461 8643

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 4, 1:48 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 4, 1:48 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
148 PM CDT MON APR 4 2011

.SYNOPSIS...
SEVERE WEATHER IS ONGOING ACROSS THE TENNESSEE VALLEY AT THIS
HOUR...AND WILL OVERSPREAD THE CWA FROM WEST TO EAST THROUGH THE
LATE AFTERNOON AND EVENING HOURS.

THE UPPER LEVEL LOW IS CURRENTLY NORTH OF THE GREAT LAKES REGION
MOVING EASTWARD...WITH A SECONDARY SFC LOW CENTERED OVER SW
ARKANSAS. THE SFC COLD FRONT IS DRAPED SOUTHWESTWARD INTO EAST AND
SOUTHEAST TEXAS. A SQUALL LINE IS MARCHING EASTWARD AHEAD OF THE
FRONT...AND THIS WILL IMPACT THE TENNESSEE VALLEY THIS AFTERNOON AND
INTO THE EVENING HOURS TONIGHT.

A TORNADO WATCH REMAINS IN EFFECT THROUGH 6PM THIS EVENING FOR THE
ENTIRE CWA...AS WELL AS A WIND ADVISORY UNTIL 7PM TONIGHT TO HANDLE
STRONG GRADIENT WINDS /OUTSIDE OF ANY THUNDERSTORM ACTIVITY/.

OTHER THAN THE SEVERE WEATHER IMPACTS IN THE SHORT-TERM PORTION OF
THE FORECAST...SHOWERS/STORMS ARE POSSIBLE THURSDAY INTO FRIDAY
ACROSS THE AREA /POSSIBLY LINGERING INTO THE EARLY PART OF THE
WEEKEND/...WITH ANOTHER SYSTEM ARRIVING TO START THE NEW WORK WEEK.

&&

.DISCUSSION...
AS THE SQUALL LINE ROLLS ACROSS THE AREA...ALL MODES OF SEVERE
WEATHER ARE POSSIBLE THROUGH THIS EVENING. DISCRETE CELLS AHEAD OF
THE LINE WILL BE CAPABLE OF PRODUCING LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS. THE SQUALL LINE ITSELF WILL MAINLY
PRODUCE DAMAGING WINDS ACROSS THE AREA...WITH LARGE HAIL POSSIBLE...
AS WELL AS ISOLATED TORNADOES WITH ANY BREAKS IN THE LINE THAT
DEVELOP. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM SYSTEM AS
IT IMPACTS THE AREA.

ML CAPE VALUES EXCEEDING 1000 J/KG WILL CONTINUE TO INTERACT WITH
BULK SHEAR VALUES OF 45-50KTS. HODOGRAPHS SHOW SUFFICIENT LOW LEVEL
TURNING OF THE WINDS TO CONTINUE TO SUPPORT A TORNADO THREAT IN
DISCRETE CELLS...AS WELL AS WITHIN THE LINE ITSELF. OVER THE NEXT
SEVERAL HOURS...MODELS ARE TRENDING WITH A FASTER MOTION OF THE LINE
ITSELF AS MID-LEVEL WINDS TRANSLATE TO THE SFC. THIS FASTER PACE
WOULD POSSIBLY OVERTAKE ANY DISCRETE CELLS AHEAD OF THE MAIN
LINE...BUT WE WILL CONTINUE TO MONITOR THIS TREND THROUGH THE LATE
AFTERNOON HOURS AND TRY ISSUE MESOSCALE UPDATES AS OFTEN AS POSSIBLE.

THE SQUALL LINE WILL HAVE EXITED THE CWA TO THE EAST BETWEEN 7PM
TONIGHT AND MIDNIGHT...WITH LINGERING POST-FRONTAL SHOWERS POSSIBLE
INTO THE WEE HOURS OF THE MORNING. AS THE UPPER TROF AXIS SWINGS
THRU OVERNIGHT...THE ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA...WITH SKIES BECOMING MOSTLY CLEAR BY SUNRISE.

TEMPERATURES TUESDAY MORNING WILL DIP INTO THE LOWER 40S IN THE
NORTHWEST AND APPROACH THE MIDDLE 50S IN THE SOUTHEASTERN PORTIONS
OF THE CWA. SOME PATCHY FOG IS POSSIBLE TOWARDS SUNRISE AS WINDS
DECOUPLE...SO WILL INCLUDE PATCHY FOG AREA-WIDE TONIGHT AFTER 09Z.
EVEN WITH WINDS ARND 5KTS OVERNIGHT WITH THE PAST FEW SYSTEMS...SOME
PATCHY FOG HAS MANAGED TO DEVELOP...SO WILL INCLUDE THIS IN THE
FORECAST FOR TONIGHT.

WITH HIGH PRESSURE BUILDING IN/CAA IN PLACE TOMORROW WITH SUSTAINED
NORTHWESTERLY WINDS OF 10-15MPH...AFTERNOON HIGHS /DESPITE AMPLE
SUNSHINE/ WILL ONLY REACH INTO THE UPPER 50S TO NEAR 60 IN MOST
LOCATIONS. WITH CLEAR SKIES OVERNIGHT TUESDAY INTO WEDNESDAY...
RADIATIONAL COOLING AND CALM WINDS WILL ALLOW LOWS WEDNESDAY MORNING
TO BE THE COOLEST OF THE FORECAST PACKAGE...DIPPING INTO THE MIDDLE
TO UPPER 30S.

AFTER A COOL START TO THE DAY THURSDAY...THE SUBTROPICAL HIGH OVER
THE SRN GOMEX WILL STRENGTHEN...ALLOWING SOUTHERLY FLOW TO DEVELOP
ACROSS THE AREA. AT THE SAME TIME...A DEEPENING UPPER LOW OVER THE
ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE GREAT LAKES REGION.
WITH THE AREA IN U/L NORTHWESTERLY FLOW...A DISTURBANCE WILL GRAZE
THE AREA THURSDAY NIGHT INTO FRIDAY. THIS WILL PROVIDE ANOTHER
CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. SHOWERS AND
STORMS WILL POSSIBLY LINGER INTO SATURDAY...MAINLY NORTH OF THE
TENNESSEE RIVER. THAT BEING SAID...MODEL AGREEMENT WITH THIS FEATURE
IS POOR...SO WILL LEAVE THE CURRENT FORECAST DURING THIS TIMEFRAME
AS-IS.

WITH SOUTHERLY FLOW STRENGTHENING LATER THIS WEEK...TEMPERATURES
FRIDAY THROUGH THE WEEKEND WILL BE IN THE UPPER 70S/LOWER 80S WITH
OVERNIGHT LOWS IN THE LOWER 60S.

LATE IN THE EXTENDED...ANOTHER UPPER LEVEL SYSTEM WILL DEEPEN ACROSS
THE INTERMOUNTAIN WEST AND EJECT NORTHEASTWARD ACROSS THE CENTRAL
PLAINS INTO THE GREAT LAKES REGION. THIS SYSTEM WILL DRAG ANOTHER
COLD FRONT ACROSS THE AREA TO START THE NEW WORK WEEK. MODEL
AGREEMENT WITH THE TIMING OF THIS SYSTEM IS POOR...WITH THE FASTER
SOLUTIONS SUGGESTING SUNDAY INTO MONDAY AND THE SLOWER SOLUTIONS
SUGGESTING LATE MONDAY INTO TUESDAY. FOR NOW...WILL LEAVE THIS
PORTION OF THE FORECAST AS-IS PENDING FURTHER MODEL AGREEMENT OVER
THE COMING DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    42  60  37  72  48 /  80   0   0   0   0
SHOALS        41  61  36  73  50 /  50   0   0   0   0
VINEMONT      42  59  39  70  49 /  80   0   0   0   0
FAYETTEVILLE  40  59  35  71  47 /  80   0   0   0   0
ALBERTVILLE   43  60  38  71  49 /  90   0   0   0   0
FORT PAYNE    44  59  35  71  46 /  90   0   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

12
Hazardous weather outlook, Apr 4, 3:38 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
338 PM CDT MON APR 4 2011

ALZ001>010-016-TNZ076-096-097-050400-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
338 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO TRACK EAST
ACROSS NORTH CENTRAL AND NORTHEAST ALABAMA...AND SOUTHERN MIDDLE
TENNESSEE THROUGH 6 PM CDT. DAMAGING WINDS AND VERY HEAVY RAIN ARE
THE MAIN THREATS AT THIS TIME. HOWEVER...THE POTENTIAL FOR TORNADOES
DEVELOPING WITHIN THE MAIN LINE WILL EXIST. SEVERE WEATHER IMPACTS
WILL AFFECT THE HUNTSVILLE AND DECATUR AREAS THROUGH 5 PM. AREAS
ALONG A LINE...FROM CULLMAN TO GUNTERSVILLE TO SCOTTSBORO...WILL
EXPERIENCE SEVERE WEATHER CONDITIONS BETWEEN 4:30 AND 6 PM...AND
FOR AREAS FURTHER EAST ALONG THE I-59 CORRIDOR...BETWEEN 5:30 AND
7 PM.

THE SEVERE WEATHER THREAT WILL DIMINISH ACROSS THE AREA FROM WEST
TO EAST DURING THE EVENING HOURS AS A COLD FRONT CROSSES THE AREA.

IN ADDITION TO THE SEVERE THREAT...GUSTY WINDS 25 TO 35 MPH WITH
HIGHER GUSTS TO 45 MPH WILL OCCUR THROUGH AT LEAST 7 PM THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON
INTO THE EARLY EVENING.

SS/KDW/DJN

In the hours before

Local storm report, Apr 4, 3:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
322 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     ARDMORE                 34.99N 86.85W
04/04/2011  E50 MPH          LIMESTONE          AL   EMERGENCY MNGR

            REPORT RELAYED BY AMATEUR RADIO.

&&

AMIN
Local storm report, Apr 4, 3:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
328 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     HARVEST                 34.86N 86.75W
04/04/2011                   MADISON            AL   EMERGENCY MNGR

            TREES DOWN AT WALL TRIANA HWY AND PULASKI PIKE.

&&

AMIN
Local storm report, Apr 4, 3:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     HARVEST                 34.86N 86.75W
04/04/2011                   MADISON            AL   EMERGENCY MNGR

            TREES DOWN AT THE INTERSECTION OF WALL TRIANA HWY AND
            READY SECTION ROAD.

&&

AMIN
Local storm report, Apr 4, 3:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     MOULTON                 34.48N 87.29W
04/04/2011                   LAWRENCE           AL   EMERGENCY MNGR

            POWER POLE AND POWER LINES DOWN IN DOWNTOWN MOULTON.

&&

AMIN
Local storm report, Apr 4, 3:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
04/04/2011                   LIMESTONE          AL   EMERGENCY MNGR

            TREES DOWN ON WEST GLENN VALLEY ROAD.

&&

AMIN
Local storm report, Apr 4, 3:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 NW GREEN HILL         34.99N 87.53W
04/04/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            SEVERAL LARGE TREES BETWEEN 8 AND 20 INCHES IN DIAMETER
            BLOWN DOWN IN ST. JOSEPH.

&&

AMIN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:54 PM CDTSpecial Weather StatementHUNColbert36 min
Apr 4, 1:09 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale21 min
Apr 4, 1:24 PM CDTSpecial Weather StatementHUNLimestone36 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale40 min
Apr 4, 2:00 PM CDTSpecial Weather StatementHUNLawrence, Limestone30 min
Apr 4, 2:05 PM CDTSevere Thunderstorm WarningHUNLawrence25 min
Apr 4, 2:12 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence33 min
Apr 4, 2:41 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan34 min
Apr 4, 3:06 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan114 min
Apr 4, 3:12 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence, Limestone, Madison, Morgan48 min
Apr 4, 3:55 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall35 min
Apr 4, 3:59 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Marshall, Morgan46 min
Apr 4, 4:27 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall33 min
Apr 4, 4:43 PM CDTSpecial Weather StatementHUNMorgan32 min
Apr 4, 4:59 PM CDTFlash Flood WarningHUNLawrence, Limestone, Madison, Marshall, Morgan3 hr
Apr 4, 5:03 PM CDTSpecial Weather StatementHUNJackson42 min
Apr 4, 5:03 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan27 min
Apr 4, 5:19 PM CDTSpecial Weather StatementHUNCullman26 min
Apr 4, 5:29 PM CDTSpecial Weather StatementHUNLimestone, Madison, Marshall, Morgan31 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan26 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningHUNCullman40 min
Apr 4, 6:13 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan32 min
Apr 4, 6:23 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall22 min
Apr 4, 6:29 PM CDTSevere Thunderstorm WarningHUNCullman31 min
Apr 4, 6:30 PM CDTFlash Flood WarningHUNCullman3 hr

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.